# SDR DALA2025121009026

- Difficulty date: December 10, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 57,153 hours, 27,294 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Drag Fitting
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION BY STEP 15 AND 16, LOOSE FASTENERS NBR: #3, #4, #5, #7, #8 #13, #14 AND 18 WERE FOUND AT RH DRAG FITTING.( FOLLOWING INSTRUCTION OF STEP #26 AND NOTE #2).       LOOSE FASTENERS NBR: #3, #4, #5, #7, #8 #13, #14 AND 18 WERE REPAIRED PER PRI 583989-14 REV. 2 & ER/A 583989-14AD REV. E SECTION VI: PERMANENT REPAIR. (1343990)
